# SDR QXEA2009080300563

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 5,867 hours, 6,314 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEG - FLAP POWER CAUTION MESSAGE WHEN FLAPS SET TO 35 DEGREES.  FLAPS STUCK AT ZERO (0).  LANDED UNEVENTFUL.  REMOVED AND REPLACED LT FLAP POSITION TRANSDUCER IAW Q400 AMM TASK 27-53-06-960-801-STEPS AS REQUIRED PERFORMED FUNCTIONAL TEST OF FLAP CONTROL SYS IAW Q400 AMM TASK 27-51-00-720-801.  PERFORMED AND PASSED CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  ALSO CHANGED FLAP POWER UNIT AS PRECAUTION.
